Oklahoma, 2014High Wind in Oklahoma, November 10, 2014
November 10, 2014 · NWS OUN · 3 events in 2 counties and zones
A strong arctic front brought widespread strong northwesterly wind gusts with sporadic severe wind gusts. No damage was known to have occurred with the stronger wind gusts, which ranged from 55 to 60 mph.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong arctic front brought widespread strong northwesterly wind gusts with sporadic severe wind gusts. No damage was known to have occurred with the stronger wind gusts, which ranged from 55 to 60 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 10, 9:06 PM CST, 17 minutes earlier.
Area forecast discussion, Nov 10, 9:06 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CST MON NOV 10 2014
.UPDATE...
EXPANDED WIND ADVISORY AND FREEZE WARNING FARTHER SOUTH FOR
TONIGHT.
&&
.DISCUSSION...
UPDATED WIND/TEMP GRIDS BASED ON PROGRESSION OF COLD FRONT.
FREQUENT GUSTS 35 TO 45 MPH WITH A FEW OF THE HIGHER ELEVATION
EXPOSURE SITES GUSTING OVER 50 MPH. ALTUS MESONET REPORTED A GUST
TO 66 MPH...THIS REPORT IS AN OUTLIER AND AFTER CALLS TO THE
ALTUS AREA FOR ANY DAMAGE OR POWER OUTAGES YIELDING NOTHING...
VALIDITY IN QUESTION AND AN LSR WILL NOT BE ISSUED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 27 43 21 37 / 10 0 0 0
HOBART OK 28 43 21 36 / 10 0 0 0
WICHITA FALLS TX 33 48 25 41 / 0 0 0 0
GAGE OK 22 37 15 31 / 10 0 0 0
PONCA CITY OK 25 41 19 35 / 10 10 0 0
DURANT OK 39 49 27 44 / 10 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HARD FREEZE WARNING FROM MIDNIGHT TUESDAY NIGHT TO 9 AM CST
WEDNESDAY FOR OKZ013-018>020-022>048-050>052.
FREEZE WARNING FROM 1 AM TO 9 AM CST TUESDAY FOR OKZ013-018>020-
022>031-033>040-044.
WIND ADVISORY UNTIL 4 AM CST TUESDAY FOR OKZ004>031-033>042-
044>046-050.
HARD FREEZE WARNING FROM 1 AM TO 9 AM CST TUESDAY FOR OKZ004>012-
014>017-021.
TX...HARD FREEZE WARNING FROM MIDNIGHT TUESDAY NIGHT TO 9 AM CST
WEDNESDAY FOR TXZ083>090.
FREEZE WARNING FROM 1 AM TO 9 AM CST TUESDAY FOR TXZ083>085.
WIND ADVISORY UNTIL 4 AM CST TUESDAY FOR TXZ083>090.
&&
11/03Hazardous weather outlook, Nov 10, 12:00 PM CST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CST MON NOV 10 2014
OKZ004>048-050>052-TXZ083>090-111100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CST MON NOV 10 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
.STRONG WIND...
A STRONG COLD FRONT WILL SWEEP RAPIDLY SOUTHEAST ACROSS OKLAHOMA AND
NORTH TEXAS LATE THIS AFTERNOON AND THROUGH THE EVENING. STRONG
NORTH WIND 25 TO 35 MPH...WITH GUSTS OVER 40 MPH...WILL FOLLOW THE
FRONT.
.FREEZING TEMPERATURES...
THE COLD AIRMASS WILL DROP TEMPERATURES INTO THE UPPER 20S AND
LOWER 30S ACROSS THE NORTHWEST HALF OF OKLAHOMA. FREEZE AND HARD
FREEZE WARNINGS ARE IN EFFECT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
.FREEZING TEMPERATURES...
THE COLD AIRMASS WILL BECOME FURTHER ENTRENCHED ACROSS THE
SOUTHERN PLAINS TUESDAY NIGHT AND EARLY WEDNESDAY. A HARD FREEZE
WATCH IS IN EFFECT FOR THE REMAINDER OF CENTRAL AND WESTERN
OKLAHOMA...AND WESTERN NORTH TEXAS. THE COLD WEATHER WILL CONTINUE
THROUGH THE WEEK...WITH MODERATION TOWARD AT THE END OF THE WEEK.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Nov 10, 8:52 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CST MON NOV 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM NON-TSTM WND GST 4 WNW BESSIE 35.41N 99.05W
11/10/2014 M53 MPH WASHITA OK MESONET
&&
MDAYLocal storm report, Nov 10, 9:01 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CST MON NOV 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM NON-TSTM WND GST CLINTON 35.51N 98.97W
11/10/2014 M52 MPH CUSTER OK ASOS
&&
MDAYLocal storm report, Nov 10, 9:02 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CST MON NOV 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM NON-TSTM WND GST HOBART 35.03N 99.10W
11/10/2014 M55 MPH KIOWA OK ASOS
&&
MDAYLocal storm report, Nov 10, 9:03 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CST MON NOV 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM NON-TSTM WND GST 4 SE HOBART 34.99N 99.05W
11/10/2014 M52 MPH KIOWA OK MESONET
&&
MDAYLocal storm report, Nov 10, 9:06 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CST MON NOV 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST 54 S TIPTON 33.72N 99.14W
11/10/2014 M54 MPH BAYLOR TX MESONET
&&
MDAYLocal storm report, Nov 10, 9:20 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
920 PM CST MON NOV 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM NON-TSTM WND GST 3 N ALTUS 34.69N 99.33W
11/10/2014 M52 MPH JACKSON OK AWOS
&&
MDAYHigh Wind, Tillman
- When
- November 10, 9:23 PM CST
- Where
- Tillman forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Recorded by the Frederick ASOS. No damage was reported.
High Wind, Comanche
- When
- November 10, 9:52 PM CST
- Where
- Comanche forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Recorded by the Lawton ASOS. No damage was reported.
High Wind, Comanche
- When
- November 10, 11:05 PM CST
- Where
- Comanche forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Recorded by the Medicine Park mesonet. No damage was reported.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Frost and Freeze in Colorado, November 10 to 14, 2014$10 million · 14 events
- Cold in Texas, November 10 to 11, 201420 events
- Winter Storm and Winter Weather in Michigan, November 10 to 12, 201415 events
- High Surf in Hawaii, November 10 to 14, 201413 events
- Winter Storm in Wisconsin, November 10 to 11, 20141 injured · $500 · 1 event
- Winter Storm in Wisconsin, November 10, 20148 events
- Heavy Snow in Wisconsin, November 10 to 13, 20148 events
- Winter Storm in Wisconsin, November 10 to 12, 20147 events
- Extreme Cold and Winter Weather in Montana, November 10 to 12, 20145 events
- Heavy Snow in Minnesota, November 10 to 11, 20144 events
- High Wind in Texas, November 10, 201457 kt wind · 4 events
- Winter Weather in Colorado, November 10, 20144 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 548762, 548760, 548761.